# SDR UALA2011112906538

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 58,608 hours, 22,014 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG RT REV HALF FWD EDGE HAS DISBONDED FROM 6 O'CLOCK TO 11 O'CLOCK, SHEETMETAL UNDER BLOCKER DOORS HAS TORN BACK APPROX 4\ DEEP FROM FWD EDGE.  REPLACED NR 1 ENG INBOARD REV HALF PER MM WITH UNIT ROBBED FROM AC 4628.
